Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
Citations    
"A Modified Lagrange Method for Solving Convex Quadratic Optimization Problems"
written by Twum B. Stephen, Avoka John, Christian J. Etwire,
published by Open Journal of Optimization, Vol.13 No.1, 2024
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top